# SDR HEEA0013606

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 2437 · DC Indicating System
- Part: Indicator
- Part number: 209070263003
- Condition: Sticking
- Location: Dual Volts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR HANDS STICKING AND OUT OF TOLERANCE.
